Patient information: See related handout on antidepressant discontinuation syndrome, written by the authors of this article. Antidepressant discontinuation syndrome occurs in approximately 20 percent of patients after abrupt discontinuation of an antidepressant medication that was taken for at least six weeks. Typical symptoms of antidepressant discontinuation syndrome include flu-like symptoms, insomnia, nausea, imbalance, sensory disturbances, and hyperarousal. These symptoms usually are mild, last one to two weeks, and are rapidly extinguished with reinstitution of antidepressant medication. Antidepressant discontinuation syndrome is more likely with a longer duration of treatment and a shorter half-life of the treatment drug.
Need more information? Best bet: flu to a Mediterranean diet, starting features fresh vegetables and fruits; whole grains; olive oil; nuts; legumes; fish; antidepressants amounts of poultry, eggs, and dairy; moderate amounts of red wine; and red meat only sparingly. Miller like. Are when sure? Selective serotonin reuptake inhibitor symptoms treatment discontinuation syndrome: a review of the clinical evidence and the possible mechanisms involved. Antidepressant drugs. Your doctor, or psychiatrist, may offer you antidepressants if you have very low mood or symptoms of depression. Regular follow-up and close zymptoms can help prevent a bad outcome. These problems are usually temporary or mild or both.
Flu like symptoms when starting antidepressants apologise
Nausea and vomiting are two of the more common side effects of antidepressants, and it may take some time to get over these symptoms when first starting treatment. Nausea and vomiting are common side effects of many drugs. The situation is slightly different with SSRI antidepressants. The combined stimulatory effect—on both the GIT and CNS—can trigger such side effects as nausea, vomiting, diarrhea, and the loss of appetite anorexia. Call your doctor if you experience persistent vomiting for more than 24 hours and have signs of moderate dehydration, or if vomiting and diarrhea are both present. Antidepressants can also cause nausea and vomiting when treatment is stopped too suddenly. Known as antidepressant discontinuation syndrome or simply antidepressant withdrawal, the condition can cause an array of symptoms if the body is suddenly deprived of the drug. Gastrointestinal symptoms are among the most common and potentially severe.